Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Kabluchko, Zakhar, Vysotsky, Vladislav and Zaporozhets, Dmitry (2019) A multidimensional analogue of the arcsine law for the number of positive terms in a random walk. Bernoulli, 25 (1). pp. 521-548. ISSN 1350-7265

Broutin, Nicolas and Wang, Minmin (2017) Cutting down p-trees and inhomogeneous continuum random trees. Bernoulli, 23 (4A). pp. 2380-2433. ISSN 1350-7265

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2015) Exponential rate of convergence in current reservoirs. Bernoulli, 21 (3). pp. 1844-1854. ISSN 1350-7265

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2015) Extinction time for a random walk in a random environment. Bernoulli, 21 (3). pp. 1824-1843. ISSN 1350-7265

This list was generated on Sat Feb 16 08:30:13 2019 GMT.